MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-MC100
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
A complaint was received regarding a microclave® clear connector that experienced loose connection and leakage.The reporter stated that " the connector does not "grab" the syringe enough and the contents squirt back/pass.¿ the status of the product at the time of the event was during infusion.It was not detected prior to direct patient use.No serious injury/death, no blood loss, no unprotected chemo exposure , no delay in critical therapy , no adverse operator consequences , no med/surg intervention required.The devices were changed out/replaced with no further problems encountered.Involved product was disposed but same lot device sample is available for investigation.Update: providing additional information stating that there was no any defects, tears, or cuts noted on the product.No unprotected chemo exposure and it did not come into contact with the patient or health care provider.The medication involved is parenteral nutrition.
 
Additional Manufacturer Narrative
Investigation summary.Received five (5) new.List #011-mc100, microclave¿ clear connector; lot #14265555.No visual damages or anomalies were observed.The reported complaint of disconnection could not be confirmed.The returned samples were tested and met product specifications.Without the return of the used sample a probable cause cannot be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
MICROCLAVE® CLEAR CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22430856
Report Number9617594-2025-01418
Device Sequence Number19621078
Product Code FPA
UDI-Device Identifier00840619042509
UDI-Public(01)00840619042509(17)300101(10)14265555
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC100
Device Lot Number14265555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LUER SLIP SYRINGE, MFR UNKNOWN.; TOTAL PARENTERAL NUTRITION (TPN), MFR UNK.
Patient SexUnknown